MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C0R50, 12X130 KII BALLOON BLNT TIP 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES C0R50, 12X130 KII BALLOON BLNT TIP 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number C0R50
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to be returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: ni.Event description: "report from the sales rep the foreign material was found when the balloon was injected the air.The case was completed with the new one.Initial investigation report the event unit was returned to us and visually inspected.We confirmed the brawn foreign material like a tissue on the proximal side of the balloon (pic.1).The unit will be returned to amr for further evaluation." intervention: the case was completed with the new one.Patient status: no patient injury.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the presence of a foreign material on the surface of the balloon.Based on the condition of the returned unit and the description of the event, it is likely that the material found on the balloon of the event unit was residual balloon material that adhered to the balloon during the balloon forming process.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.
 
Event or Problem Description
Procedure performed: ni.Event description: "report from the sales rep: the foreign material was found when the balloon was injected the air.The case was completed with the new one.Initial investigation report: the event unit was returned to us and visually inspected.We confirmed the brawn foreign material like a tissue on the proximal side of the balloon (pic.1).The unit will be returned to amr for further evaluation." intervention: the case was completed with the new one.Patient status: no patient injury.

Brand Name
C0R50, 12X130 KII BALLOON BLNT TIP 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key11226821
Report Number2027111-2021-00313
Device Sequence Number11624649
Product Code GCJ
UDI-Device Identifier00607915116460
UDI-Public(01)00607915116460(17)230506(30)01(10)1388083
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K060629
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/06/2023
Device Model NumberC0R50
Device Catalogue Number101451901
Device Lot Number1388083
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/14/2021
Supplement Date Received by Manufacturer01/14/2021
Initial Report FDA Received Date01/25/2021
Supplement Report FDA Received Date03/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1